MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED TREX HD HEADBOX-REFURB

NATUS MEDICAL INCORPORATED TREX HD HEADBOX-REFURB
Model Number 008043R
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint#( b)(4).Reached out to the customer for further details.
 
Event or Problem Description
Natus received a user incident report concerning our product - trex hd headbox - report of "multiple instances of recording data lost during the device use.No injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4).Install date of device: aug-05-2021.Risk review: per (b)(4), rev 70 xltek eeg/psg risk analysis spreadsheet, hazard id 5.95, cause - invalid calculation, incorrectly scored events, or missed events by the signal detectors / analyzers in neuroworks /sleepworks.Effects (harm) -clinically insignificant -- no diagnosis or treatment made from analyzer results.The hazard identified has rba rating of negligible and is deemed broadly acceptable.These risks have been reviewed to determine if any further control measures may be implemented so as to further reduce the risk as far as possible.Risk outweighed by benefit of use of device.No related capa's.No further follow up action has been recorded or cross referenced for this complaint for at least 45 days.The service technician made multiple attempts to retrieve the adverse event questionnaire but received no response from the customer after several attempts.No unit has been returned and the customer has not called back for additional troubleshooting or to confirm this issue is ongoing.Review of customer's account found no additional related calls.Failure confirmed: no.Investigation result code: neuro sbu|product not returned.

Brand Name
TREX HD HEADBOX-REFURB
Common Device Name
TREX HD HEADBOX-REFURB
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5 S1
CA  L6H 5S1
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key18960142
Report Number9612330-2024-00021
Device Sequence Number20604271
Product Code GWQ
UDI-Device Identifier00382830015639
UDI-Public00382830015639
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number008043R
Device Catalogue Number008043R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown